# SDR 2014FA0000262

- Difficulty date: April 23, 2014
- Submitted: April 23, 2014
- Operation: General aviation
- Aircraft: N106LE
- Make and model: Cessna 172N
- Aircraft serial: 17272899
- Aircraft time: 6,740 hours
- Engine: Lyc O320*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 5005TR67GL5067
- Condition: Punctured
- Location: Nlg Tire
- Part time: 200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN HOLE IN SIDE OF INNER TUBE, NOSE GEAR.
